# SDR SWAA2025110415045

- Difficulty date: September 15, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 60,348 hours, 40,050 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: No Discrepancy
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT CRACK RT WING NR 5 SLAT LEADING EDGE AT ACTUATOR ATTACH FITTING, SLAT STATION 85.19.  HFEC INSPECTED RT WING #5 SLAT LEADING EDGE AT ACTUATOR ATTACH FITTING SLAT STATION 85.19 IAW 737 NDTM PART 6; 51-00-00 PROCEDURE 23.  NO CRACKS NOTED.
